# SDR DALA2019080624613

- Difficulty date: August 1, 2019
- Submitted: August 6, 2019
- Operation: Air carrier
- Aircraft: N831DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31942
- Aircraft time: 16,284 hours, 5,935 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Seat 20d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3831 EMERGENCY LIGHT DAMAGED AT SEAT 20D .CORRECTIVE ACTION: SECURED EMERGENCY LIGHT OPS GOOD (6049934).
